Cauchy problem for hyperbolic systems in Gevrey class. A note on Gevrey indices
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 1, p. 147-160
@article{AFST_2000_6_9_1_147_0,
     author = {Yamahara, Hideo},
     title = {Cauchy problem for hyperbolic systems in Gevrey class. A note on Gevrey indices},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 9},
     number = {1},
     year = {2000},
     pages = {147-160},
     zbl = {01587665},
     mrnumber = {1815945},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2000_6_9_1_147_0}
}
Yamahara, Hideo. Cauchy problem for hyperbolic systems in Gevrey class. A note on Gevrey indices. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 1, pp. 147-160. http://www.numdam.org/item/AFST_2000_6_9_1_147_0/

[1] Ohya (Y.). - Le problème de Cauchy pour les équations hyperboliques à caractéristiques multiples, J. Math. Soc. Japan, 16 (1964), 268-286. | MR 179445 | Zbl 0143.13602

[2] Leray (J.) et Ohya (Y.). - Systèmes linéaires, hyperboliques nonstricts, Deuxième Colloque sur l'Analyse fonctionelle à Liège, 1964. | MR 190544 | Zbl 0135.14804

[3] Bronstein (M.D.). - The parametrix of the Cauchy problem for hyperbolic operator with characteristics of variable multiplicity, Trudy Moscow Math., 41 (1980), 83-90. | MR 427842 | Zbl 0468.35062

[4] Kajitani (K.). - Cauchy problem for nonstrictly hyperbolic systems in Gevrey classes, J. Math. Kyoto Univ., 23 (1983), 599-616. | MR 721386 | Zbl 0544.35063

[5] Nishitani (T.). - Cauchy problem for nonstrictly hyperbolic systems in Gevrey classes, J. Math. Kyoto Univ., 23 (1983), 739-773. | MR 721386 | Zbl 0552.35051

[6] Mizohata (S.). - On the Cauchy problem, Academic Press, 1985. | MR 860041 | Zbl 0616.35002

[7] Yamahara (H.). - A remark of Cauchy problem for hyperbolic systems with constant multiplicities, in preparation.

[8] Vaillant (J.). - Systèmes d'équations aux dérivées partielles et classes de Gevrey, C. R. Acad. Sci. Paris, 320 (1995), 1469-1474. | MR 1340055 | Zbl 0836.35033

[9] Vaillant (J.). - Invariants des systèmes d'opérateurs différentiels et sommes formelles asymptotiques I, II, to appear in Japanese Journal of Mathematics. | MR 1698354 | Zbl 0941.35138